Global problem of drug-induced hearing loss.

@article{Arslan1999GlobalPO,
  title={Global problem of drug-induced hearing loss.},
  author={Edoardo Arslan and Eva Orzan and Rosamaria Santarelli},
  journal={Annals of the New York Academy of Sciences},
  year={1999},
  volume={884},
  pages={1-14}
}
Clinically used drugs and chemical agents may potentially cause adverse effects to the human auditory and vestibular systems. Many of them, such as aminoglycosides and cisplatin, can play a critical role in the treatment of serious or life-threatening diseases; others, like loop diuretics or salycilates, offer such important therapeutical effects compared to the ototoxic side effects that the ototoxicity risk can be considered to be of minor importance. The problem of ototoxic side effects is… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 10 extracted citations

Similar Papers

Loading similar papers…